$12.49 ($0.12 / Count)
FREE delivery Friday, December 2 on your first order. Order within 22 hrs 28 mins. Details
Or fastest delivery Thursday, December 1. Details
In Stock.
[{"displayPrice":"$12.49","priceAmount":12.49,"currencySymbol":"$","integerValue":"12","decimalSeparator":".","fractionalValue":"49","symbolPosition":"left","hasSpace":false,"showFractionalPartIfEmpty":true,"offerListingId":"MLo1IOzkdL%2BVuvIDkwSOTILpTbLc0AwGWbFHPsiQ5h%2F22ZrzmTL9HAIhvc5BFqVWyoo6XXlvNySOGVAGOuGjpJURCnrl1T%2Bu%2Bd5%2FqSHHqZ0A0GsUdzLfRp%2F3QNhsL1jwjOrX2Swfxg8%3D","locale":"en-CA","buyingOptionType":"NEW"}]
$$12.49 () Includes selected options. Includes initial monthly payment and selected options. Details
Price
Subtotal
$$12.49
Subtotal
Initial payment breakdown
Shipping cost, delivery date and order total (including tax) shown at checkout.
Your transaction is secure
We work hard to protect your security and privacy. Our payment security system encrypts your information during transmission. We don’t share your credit card details with third-party sellers, and we don’t sell your information to others. Learn more
Ships from and sold by Amazon.ca.
Return policy: Eligible for Refund or Replacement
This item is non-returnable, but if the item arrives damaged or defective, you may request a refund or replacement.
Have one to sell?

Tylenol Extra Strength For Pain Relief, Headache Relief, and Reducing Fever, 500 mg Acetaminophen 100 eZTABS

4.8 out of 5 stars 3,788 ratings
Amazon's Choice highlights highly rated, well-priced products available to ship immediately.
Amazon's Choice for "tylenol"

$12.49 ($0.12 / Count)
buy 5 to get 5% off Shop items
100 Count (Pack of 1)
Acetaminophen

Enhance your purchase


About this item

  • FAST & EFFECTIVE RELIEF: Provide fast, effective relief of headaches, aches and pain, fever, mild to moderate migraine and arthritis pain and menstrual cramps
  • CONTAINS ACETAMINOPHEN: Tylenol Extra Strength Acetaminophen 500mg eZ Tablets are tough on pain, easy on your stomach
  • PAIN RELIEVER & FEVER REDUCER: Contains the pain reliever/fever reducer medicine acetaminophen
  • EXTRA STRENGTH & EASY-TO-SWALLOW TABLETS: Extra strength formula and easy-to-swallow tablets, 100 count
  • CLINICALLY PROVEN: Clinically proven fast pain relief

Gifts for everyone

Frequently bought together

  • Tylenol Extra Strength For Pain Relief, Headache Relief, and Reducing Fever, 500 mg Acetaminophen 100 eZTABS
  • +
  • Advil Regular Strength Ibuprofen Pain Relief Tablets, Fast Acting Pain Relief for Migraine, Arthritis, Back, Neck, Joint, and
  • +
  • Advil Regular Strength Ibuprofen Pain Relief Mini-Gels Capsules, Fast Acting Pain Relief for Migraine, Arthritis, Back, Neck,
Total price:
To see our price, add these items to your cart.
Choose items to buy together.

Special offers and product promotions

  • Buy at least 5 products of your choice among the eligible products and save 5%. Offered by Amazon.ca. Here's how (restrictions apply)

Product details

  • Parcel Dimensions ‏ : ‎ 11 x 9.6 x 6.1 cm; 90 Grams
  • Date First Available ‏ : ‎ Aug. 29 2013
  • Manufacturer ‏ : ‎ Johnson & Johnson Inc.
  • Place of Business ‏ : ‎ MARKHAM, ON, L3R 5L2 CA
  • ASIN ‏ : ‎ B003M5NDPY
  • Country of origin ‏ : ‎ Canada
  • Customer Reviews:
    4.8 out of 5 stars 3,788 ratings

Product description

Get fast relief of headaches, aches and pain, and fever with TYLENOL Extra Strength Acetaminophen 500mg EZ Tablets that are tough on pain, but gentle on your stomach. Containing 500 milligrams of acetaminophen in each tablet, TYLENOL Extra Strength offers fast and effective relief of pain and fever. These easy-to-swallow tablets act quickly to provide effective relief of headache, tension headache, mild to moderate migraine pain; pain of mild to moderate arthritis pain, minor muscle sprains and strains, menstrual cramps and aches and pains due to cold and flu. TYLENOL Extra Strength 500mg EZTABS come in 10-count, 24-count, 50-count, 100-count, 150-count, and 200-count bottles.


From the manufacturer

Tylenol Extra Strength

Important information

Safety Information

Keep out of the reach of children. This package contains enough drug to seriously harm a child. Do not use with other drugs containing acetaminophen. Use the smallest effective dose. Do not take more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Consult a doctor if your symptoms last for more than five days, or fever lasts more than three days. Ask a doctor or pharmacist before use if you are pregnant or breastfeeding; have chronic alcoholism; have a serious liver or kidney disease; use any other medications, including natural health products, prescription drugs, salicylates, or other pain and fever relief medications. Do not take if allergic to acetaminophen. Consult a doctor if you develop allergic reactions such as wheezing, rash, or itching. Use only on the advice of a doctor. In case of overdose, call a Poison Control Centre or doctor immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite. Not a standard dosage unit product. CHILD RESITANT PACKAGE WARNING: Do not use if carton is open or if printed bottle neck band or inner foil seal is broken. Store at room temperature, 15–30°C (59–86°F) This item has been repackaged.

Ingredients

Medicinal Ingredients (per tablet): Acetaminophen 500 mg. Non-Medicinal Ingredients: Carnauba wax, cellulose, corn starch, FD&C Red #40, FD&C Yellow #6, hypromellose, iron oxide black, polyethylene glycol, polysorbate 80, povidone, sodium starch glycolate, stearic acid, sucralose, titanium dioxide.

Directions

For Adult use only such as 12 years and older. Take 1 caplet or tablet every 4 to 6 hours. If pain or fever does not respond to 1 caplet or tablet, take 2 caplets or tablets at next dose. Do not take more than 8 caplets or tablets per day.

Legal Disclaimer

Does not ship to QC.

Actual product packaging and materials may contain more and different information than what is shown on our website. We recommend that you do not rely solely on the information presented and that you always read labels, warnings, and directions before using or consuming a product.

Disclaimer:While we work to ensure that product information is correct, on occasion manufacturers may alter their ingredient lists. Actual product packaging and materials may contain more and/or different information than that shown on our Web site. We recommend that you do not solely rely on the information presented and that you always read and follow labels, warnings, and directions before using or consuming a product. This product may not be right for you. For additional information about a product, please contact the manufacturer. Content on this site is for reference purposes and is not intended to substitute for advice given by a physician, pharmacist, or other licensed health-care professional. You should not use this information as self-diagnosis or for treating a health problem or disease. Contact your health-care provider immediately if you suspect that you have a medical problem. Amazon.ca assumes no liability for inaccuracies or misstatements about products.

Looking for specific info?

See questions and answers

Customer reviews

4.8 out of 5 stars
4.8 out of 5
3,788 global ratings

Top reviews from Canada

#1 HALL OF FAMETOP 50 REVIEWER
Reviewed in Canada 🇨🇦 on November 28, 2018
Size : 150 Count (Pack of 1)Pattern Name: AcetaminophenVerified Purchase
40 people found this helpful
Report abuse
Reviewed in Canada 🇨🇦 on November 30, 2020
Size : 100 Count (Pack of 1)Pattern Name: AcetaminophenVerified Purchase
13 people found this helpful
Report abuse
Reviewed in Canada 🇨🇦 on July 14, 2020
Size : 150 Count (Pack of 1)Pattern Name: AcetaminophenVerified Purchase
10 people found this helpful
Report abuse
Reviewed in Canada 🇨🇦 on August 17, 2019
Size : 150 Count (Pack of 1)Pattern Name: AcetaminophenVerified Purchase
5 people found this helpful
Report abuse
Reviewed in Canada 🇨🇦 on August 10, 2022
Size : 200 Count (Pack of 1)Pattern Name: AcetaminophenVerified Purchase
One person found this helpful
Report abuse
Reviewed in Canada 🇨🇦 on April 16, 2021
Size : 150 Count (Pack of 1)Pattern Name: AcetaminophenVerified Purchase
Customer image
3.0 out of 5 stars The lid is not child proof. However, the medicinal value is great.
By Shagun Jariwala on April 16, 2021
Nowhere, NOWHERE in the description it says that it is NOT child proof. I have a 10 year old child in my house who thinks its a candy and repeatedly grabs for it. They should really mention this is the description.
The medicine however, does the job very nicely. It gives great relief and also helps in decreasing the cold and cough.
Images in this review
Customer image Customer image
Customer imageCustomer image
One person found this helpful
Report abuse
Reviewed in Canada 🇨🇦 on November 5, 2022
Size : 150 Count (Pack of 1)Pattern Name: AcetaminophenVerified Purchase
TOP 1000 REVIEWER
Reviewed in Canada 🇨🇦 on November 21, 2018
Size : 100 Count (Pack of 1)Pattern Name: AcetaminophenVerified Purchase
4 people found this helpful
Report abuse